Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


Treatment

Mavyret side effects

  • By lasr8

    Just started my 3rd week of mavyret. No side effects the first week. The second week to now has been bad. I walk across the room and feel like I just wind sprinted. Difficult breathing, tightness of chest, and lungs burning. Do not like this stuff, feels like it’s going worse everyday!

    reply
  • By Susan Simon Moderator

    Hi. I am so sorry you are feeling so awful. The common side effects of mavyret are: headache, fatigue, nausea, diarrhea, and weakness/lack of energy. It sounds like this is possibly what you are experiencing. If the side effects are more than bothering you just a little bit, please call your treating doctor and discuss it with him/her. Please feel better soon. (Sue, Community Moderator)

    reply
  • By Randy Moderator

    Hi lasr8. Sue gave you really sound advice; treatment meds can make you feel weak sometimes. I just wanted to ask you if you’ve had past lung or breathing issues or could you possibly be sick? If you’re feeling weak that may be expected but if you’re having difficulty breathing and chest tightness please give your doctor a call! This may be something different and in need of attention. Wishing you also an answer and easier days. Please let us know how you make out ok? (Randy, Community Moderator)

    reply
  • By lasr8

    Went to to the er, they said I’d had mild heart attack

    reply
    • By Randy Moderator

      Oh goodness, are you ok? I’m so very thankful you went to the ER. Are you home or in hospital? Please know our thoughts and prayers for your health are with you. Rest rest rest and recuperate my friend. Again, just so thankful you listened to your body! All care and please keep posted! (Randy, Community Moderator)

      reply
  • By lasr8

    Still in the hospital, the gave me a stint. Hopefully going home tomorrow. Thanks for the kind words. 👊

    reply